# SDR DALA2023051904003

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 AD: "EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 BTW S-9L AND S-17L. CORRECTIVE ACTION: SUMMARY OF NRC 00301. EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 BTW S-9L AND S-17L AND ADDITINAL MTC IS NOT REQUIRED PER ER/A 590651-14AD REV B. (2769945)
